# SDR WRLA2009092

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND:  CORROSION ON THE PANEL SUPPORT OF CABIN FLOOR AT STA Y=860 & X=61  (REF EGAT N/R U05037).  REMOVED THE DAMAGED PANEL SUPPORTS  PER MD-11 SRM 51-35-01 VOL 2 REV 40.  FABRICATE NEW SUPPORT IAW EGAT EI W2009P53B-374 REV 00.  REINSTALL SUPPORT IAW MD-11 SRM 51-35-01 VOL 2 REV 40.  JOB COMPLETED AND CHECK NORMAL.
